anyone on the mini=pill?

Discussion in 'Waiting To Try' started by immimx, Mar 30, 2011.

  1. immimx

    immimx Guest

    hi, just wanted to know if tiredness/fatigue is a side effect of the mini pill as im having real problems with the 'normal' pill.
     
  2. anniepie

    anniepie Well-Known Member

    Joined:
    Feb 8, 2011
    Messages:
    8,972
    Likes Received:
    0
    Hey Immimx- I'm on the minipill micronor...To be honest, I'm absolutely exhausted all the time at the moment, but not sure if it's down to the pill or just generally overdoing things. I've been wondering recently about coming off the pill for various reasons, but I really don't like other forms of BC...x
     
  3. immimx

    immimx Guest

    yeah ive been having a look, and the other hormonal types seem to have loads of side effects, which i think im quite suseptable to! the mini pill seems like it have less of these.
    im pretty sure its the pill causing my tiredness and ive already been to the docs about it and changed pills. but still so tired... i notice it about an hour after i take a pill..
    on my pill free week im fine!!!
    x
     
  4. mumofangels

    mumofangels Member

    Joined:
    Mar 28, 2011
    Messages:
    9
    Likes Received:
    0
    Hi immimx! i am on micronor (mini pill) aswell. the 1st couple of weeks being on it i was extremely tired. i told the health visitor about my problem and she said ,to change the time in taking it. i now take it at 9pm and it does help x x (just remember that if you are changing the timing of your pill, use alternative precautions i.e. condoms) hope this helps hun :)
     
  5. doxie.chi

    doxie.chi Well-Known Member

    Joined:
    Mar 30, 2011
    Messages:
    241
    Likes Received:
    0
    Yes I was also on the Minipill for a while. It made me bleed very heavily, have clots and I was never regular. I often felt nauseated, and I was very tired, and basically exhausted all the time. I was on it continuously, and I agree with mumofAngels - maybe try taking it later in the night, maybe you will wake up less tired than if you take it in the morning.
     
  6. anniepie

    anniepie Well-Known Member

    Joined:
    Feb 8, 2011
    Messages:
    8,972
    Likes Received:
    0
    Ooooh, I might try taking it late- I've always taken my pills in the morning
     
  7. immimx

    immimx Guest

    i take mine at about 11 ish (am) ill try that too :)
    hope it works!!
     
  8. MissKM

    MissKM Well-Known Member

    Joined:
    Jan 29, 2011
    Messages:
    554
    Likes Received:
    0
    hiya hun, im on the mini pill - cerazette - and never really felt tired cause of it...i do take it at 7pm so i dont know if that would be a factor xx
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice